# SDR UIEA2020120402529

- Difficulty date: December 4, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,410 hours, 13,462 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 411487
- Part serial: 0392
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EQ EXHAUST FAN 1 EICAS MESSAGE EQUIPMENT LAV/GALLEY EXHAUST.     REMOVED AND REPLACED AFT EQUIP COOLING FAN, IAW AMM 21-58-41.  OPERATIONS CHECK GOOD.
